Addiction Survivors

Notices

Reply
Unread 08-14-2014, 10:23 PM   #1
Carey
Junior Member
 
Posts: 8
Default slight burning sensation

I've been taking sub films for about 6 month's, when I took my last film for the day, I experienced a slight burning sensation, I primarily put the film under the left side of my tongue, do I need to just switch sides? Has anyone else experienced this??
Carey is offline   Reply With Quote
Unread 08-15-2014, 07:00 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Carey, is this the first time that happened in 6 months?

That's a good idea to try putting it under the other side of your tongue to see what happens. Some people found they needed to do that if the one side started to get a little sensitive. And for some the corners of the film were sharp and caused irritation.

Hope that's helpful.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 05-28-2015, 12:00 AM   #3
texasoutlaw503
Junior Member
 
Posts: 1
Default

I have been taking the strips for about 6 months and my tongue has become VERY sensitive. I had used the tablets before, had no problem like this. It started out as a slight burn only when I took my sub. Now it has gotten so bad I cannot use hot sauce on my food. Gonna have to do something different!!!
texasoutlaw503 is offline   Reply With Quote
Unread 05-28-2015, 06:21 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi texasoutlaw503, welcome. If the films doing that, there is Zubsolv, which is a tablet form of bupe and naloxone and also Bunavail which is put on the inside of the cheek. Those are a couple of alternatives that might be worth speaking with your doctor about.

Thread on Bunavail:
http://www.addictionsurvivors.org/vb...ad.php?t=26952
Their website - which has a discount card: http://www.bunavail.com/

Thread on Zubsolv:
http://www.addictionsurvivors.org/vb...ad.php?t=28006
Their website - also has a discount card: https://www.zubsolv.com/

There are also generics tablets. If you have insurance, check and see what is covered and perhaps one of the others will work better for you.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:06 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors